# SDR SWIA200921657

- Difficulty date: May 20, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 16,993 hours, 14,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6307 - EMERGENCY EXIT LIGHT AT MAIN CABIN DOOR INOP.  OPERATIONAL CHECK NORMAL.
